# SDR CALA2017040700888

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 84,443 hours, 20,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N6619
- Condition: Dented
- Location: Fwd Crg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LWR AFT EDGE HAS DENT. (3.4375"W X 4.250"N X .1 5625"D) AS REPORTED BY RAMP AT DEPARTURE. CUT OUT DAMAGED AREA ( 3.125" X 2.250") AND INSTALLED CATEGORY B REPAIR AT FWD CARGO DOOR LWR AFT CORNER IRW B757-200 SRM 52-30- 01. FIG 201 REPAIR 4. THIS REPAIR IS SUBJCT TO INSPECTION THRESH OLE OF 37,500 WITH A REPETITIVE INSPECTION INTERVALS OF 3,000 FLIGHT CYCLES PER TABLE IV
